Maintenance Infos

Publications for Abad, C A

Navigate back| Up a level
Export as
Group by:
Jump to:
Number of items: 4.


Abad, C A; Crainic, M (2012). Representations up to homotopy of Lie algebroids. Journal für die Reine und Angewandte Mathematik, 2012(663):91-126.


Abad, C A; Schätz, F (2011). Deformations of Lie brackets and representations up to homotopy. Indagationes Mathematicae, 22(1-2):27-54.

Abad, C A; Crainic, M; Dherin, B (2011). Tensor products of representations up to homotopy. Journal of Homotopy and Related Structures, 6(2):239-288.

Abad, C A; Crainic, M (2011). The Weil algebra and the Van Est isomorphism. Annales de l'institut Fourier, 61(3):927-970.

This list was generated on Mon Sep 16 19:16:01 2019 CEST.